MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE REGULAR LUER TIP; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE REGULAR LUER TIP; SYRINGE, PISTON
Model Number 1180300555
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that one of their phlebotomist noticed the 3ml syringe was cracked, resulting in a redraw.
 
Additional Manufacturer Narrative
Additional information: the device history record (dhr) for the reported lot indicates no issues were found in visual and physical samples inspected from the lot.There were no samples submitted with this complaint.The reported condition was confirmed from a review of a picture provided of three syringes in an opened state.The exact root cause could not be determined as no documentation could be found that supported this type of failure.The investigation did not identify a systemic issue with the product or process, no trend exists for the failure mode, and a specific root cause could not be identified based on available information.Therefore, a corrective and preventive action (capa) is not necessary at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
3ML SYRINGE REGULAR LUER TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9238454
Report Number1017768-2019-00714
Device Sequence Number11294102
Product Code FMF
UDI-Device Identifier10884521012295
UDI-Public10884521012295
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1180300555
Device Catalogue Number1180300555
Device Lot Number833204
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date02/03/2020
Patient Sequence Number1